Show simple item record  

dc.contributor.authorKalnins, Ernie G.en_NZ
dc.contributor.authorMiller, W., Jr.en_NZ
dc.date.accessioned2016-07-26T03:18:45Z
dc.date.available1979en_NZ
dc.date.available2016-07-26T03:18:45Z
dc.date.issued1979en_NZ
dc.identifier.citationKalnins, E. G., & Miller, W., Jr. (1979). Separable coordinates for three-dimensional complex riemannian spaces. Journal of Differential Geometry, 14(2), 221–236.en
dc.identifier.issn0022-040Xen_NZ
dc.identifier.urihttps://hdl.handle.net/10289/10563
dc.description.abstractIn this paper we study the problem of separation of variables for the equations: Helmholtz equation & Hamilton-Jacobi equation.
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherLehigh Universityen_NZ
dc.relation.urihttp://projecteuclid.org/euclid.jdg/1214434971
dc.rightsThis article is published in the Journal of Differential Geometry
dc.titleSeparable coordinates for three-dimensional complex riemannian spacesen_NZ
dc.typeJournal Article
dc.relation.isPartOfJournal of Differential Geometryen_NZ
pubs.begin-page221
pubs.elements-id139298
pubs.end-page236
pubs.issue2en_NZ
pubs.publisher-urlhttp://projecteuclid.org/euclid.jdg/1214434971en_NZ
pubs.volume14en_NZ
dc.identifier.eissn1945-743Xen_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record